# SDR CA111125007

- Difficulty date: November 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Failed
- Location: Elt
- Part time: 6,951 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELT G-SWITCH FAILED DURING ANNUAL RECERT TEST AS REQUIRED BY CARS, NOT KNOWN WHEN IN THE LAST 12 MONTHS IT FAILED, BUT WE ARE FINDING LOTS OF THEM FAILED AT THE ANNUAL TEST.
